Psycho-Babble Medication Thread 528977

Shown: posts 1 to 7 of 7. This is the beginning of the thread.

 

Horrible Anxiety

Posted by Tom Twilight on July 17, 2005, at 11:52:42

My anxiety gones through the roof since I started Marplan

Now I think about it, it was quite bad before I started Marplan.

I think I will have to discontinue Marplan, which will probably annoy my Pdoc, and waste a lot of money :(

I'm sorry if I sound whiny, I'm not usually like this,
I've just had a terrible few days
I wish something would go right for me!

Don't know what to do.......

 

Re: Horrible Anxiety

Posted by carolina on July 17, 2005, at 11:55:13

In reply to Horrible Anxiety, posted by Tom Twilight on July 17, 2005, at 11:52:42

i completely understand-ur not alone..i know it sucks-carolina

 

Re: Horrible Anxiety

Posted by Enigma on July 17, 2005, at 12:53:00

In reply to Horrible Anxiety, posted by Tom Twilight on July 17, 2005, at 11:52:42

I had a great deal of prozac induced anxiety. The only thing that really helped me was Klonopin. I took (take) it as needed. Now that I'm off prozac, most of my anxiety problems are gone. It's depression I have a problem with.

There was another drug I tried before Klonopin actually.. Lorazepam? It helped for a while, until it later lost all effectiveness. Luckily, Klonopin still helps me (with Anxiety only).

 

Re: Horrible Anxiety Tom Twilight

Posted by ed_uk on July 17, 2005, at 13:33:39

In reply to Horrible Anxiety, posted by Tom Twilight on July 17, 2005, at 11:52:42

Hi Tom,

Don't discontinue the Marplan so soon! Go back down to 10mg/day and get some diazepam to help you deal with the start up side effects. If your GP won't prescribe, ask your new pdoc to send you a prescription. Call him.

Kind regards

~Ed

 

Re: Horrible Anxiety

Posted by Declan on July 17, 2005, at 14:26:05

In reply to Re: Horrible Anxiety Tom Twilight, posted by ed_uk on July 17, 2005, at 13:33:39

Hey Tom
That's what I would do, what Ed said....not discontinue the Marplan, but take only so much of it as did not make my anxiety significantly worse......titrate upwards under the side effects if that is possible. If I'd started on 30mg/d Parnate I'd have no sleep and be hypomanic and euphoric and generally stuffed up. But 10 is OK, meaning I find it useful.
All the best
Declan

 

Thanks Ed and Declan

Posted by Tom Twilight on July 17, 2005, at 15:14:37

In reply to Re: Horrible Anxiety, posted by Declan on July 17, 2005, at 14:26:05

Thanks guys

You have both been really helpful over the last few days!

I have emailed my Pdoc about the problems I'm having, I will send him another email asking for some tranqualisers

I'm a bit angry with my Pdoc for not having given me some diazepam in the first place, and am tempted to pack the whole thing in, but I think I'll keep trying.

 

Re: Thanks Ed and Declan Tom Twilight

Posted by ed_uk on July 17, 2005, at 15:55:10

In reply to Thanks Ed and Declan, posted by Tom Twilight on July 17, 2005, at 15:14:37

Hi Tom,

>I'm a bit angry with my Pdoc for not having given me some diazepam in the first place.....

It can be really useful to have a bit of diazepam lying around when you're starting a new AD!

~Ed


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.